A further refinement of Mordell's bound on exponential sums

Tom 116 / 2005

Todd Cochrane, Jeremy Coffelt, Christopher Pinner Acta Arithmetica 116(2005), 35-41 MSC: 11L07, 11L03. DOI: 10.4064/aa116-1-4 Opublikowany online: 1 January 1970

Autorzy

  • Todd CochraneDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail
  • Jeremy CoffeltDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail
  • Christopher PinnerDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek